# SDR 2001UALA00420

- Difficulty date: April 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 8,904 hours, 3,115 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 326879210
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION DURING T/O FROM OGG, AIR DEMAND PUMP LOW PRESS LIGHT CAME ON.  DIVERTED TO HNL.  *S/D*  REPLACED AIR DRIVEN PUMP.
